Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniformly ergodic multioperators


Authors: M. Mbekhta and F.-H. Vasilescu
Journal: Trans. Amer. Math. Soc. 347 (1995), 1847-1854
MSC: Primary 47A35; Secondary 47A13
DOI: https://doi.org/10.1090/S0002-9947-1995-1273509-1
MathSciNet review: 1273509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A version of the uniform ergodic theorem valid for commuting multioperators is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A35, 47A13

Retrieve articles in all journals with MSC: 47A35, 47A13


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1273509-1
Keywords: average, Cesàro quasi-boundedness
Article copyright: © Copyright 1995 American Mathematical Society